# SDR SWIA200413759

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 7,423 hours, 5,812 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOLLOWING APU START, RECEIVED A (CARGO SMOKE) WARNING AND AURAL MESSAGE MOMENATARILY.  INSPECTED APU ASSEMBLY AND DUCTING FOR LEAKS. STARTED APU SEVERAL TIMES WITH NO ANNOUNCED INDICATIONS, OPERATIONAL CHECK GOOD.
